# SDR HALA20251002300

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N5879K
- Make and model: Airbus A330-343
- Aircraft serial: 01167
- Aircraft time: 34,964 hours, 6,028 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Metering Unit
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING CRUISE FLT410 HYDRAULIC NOMINAL FILLING RANGE INDICATION MOVING UP AND DOWN. ALSO CHANGING BETWEEN GREEN AND WHITE. POST FLT REPORT SHOWS HSMU 1JG FAULT ON PIN 4. REMOVED + REPLACED HSMU 1JG IAW A330 AMM 29-11-34. OPS CHECK GOOD.
